Bulletin of the American Mathematical Society

The February meeting of the American Mathematical Society

F. N. Cole

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 22, Number 8 (1916), 373-381.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183423626

Citation

Cole, F. N. The February meeting of the American Mathematical Society. Bull. Amer. Math. Soc. 22 (1916), no. 8, 373--381. https://projecteuclid.org/euclid.bams/1183423626


Export citation